Couldn't find what you looking for?

TRY OUR SEARCH!

Hi my name is BellaDonna. I am an morbidly obese 22 woman, a virgin, and a recently diagnosed with Hypothyroidism. I believe I stopped having my period about two years ago. I have been on levothyroxine for over a month now. I have also changed my eating habits to cooking food and exercising more for the past few days.

I haven't had my period in over two years, but I've always been irregular ever since I started since I was 15. The only time I was regular was when I was on Prozac but when I left it due to insurance reasons, my regularity also left. The reason I'm posting on this forum is because for the past week or two, I have been noticing brown discharge either staining my panties or when I wipe, it also smells metallic. I've had dried blood from my cervix before but it had always been darker so I don't know what this is.

I have a doctor's appointment on Monday, but any help would be greatly appreciated.

Thank you!

Loading...

I'm 17 and have been on birth control pills for about 2 years now. I have sex with my boyfriend of nine months, but we don't use condoms obviously because I'm on birth control. 
My main problem as we speak is that I woke up this morning and went to the bathroom...and came to find brown vaginal discharge. I'm not supposed to have my period for another week, a little bit over a week actually. I'm not very worried because this has happened before... randomly getting brown vaginal discharge in the beginning of my period or after it, or a week before the day I'm supposed to get it. But obviously..it always freaks me out. Because of course it isn't normal, and I always over think and start thinking, "What is this? Could this be implantation blood? What does implantation blood even look like? Could I be pregnant?!" In the few cases this has happened in the past, I obviously haven't turned out to be pregnant. But it still concerns me. I was on a different pill before, and as far as I can remember didn't have this problem. I started a new pill that I get from the Health Department in the beginning of 2011. The brown discharge seems to happen on this pill, unlike on the pill I had originally started on.

My main questions are... 1. Do different brands of pills have different effects on ones body? 2. Can birth control pills have this effect on people...you know...random brown discharge at times? Either a week before your period, in the beginning of your period, or in my case right now...completely random, literally in the middle of when my period ended and when my next period starts? 
I'm just curious because I always freak out and think I could be pregnant.
Reply

Loading...